English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62805/95882 (66%)
造訪人次 : 3966168      線上人數 : 448
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/76896

    題名: On a nonlocal parabolic problem arising in electrostatic MEMS control
    作者: Guo, Jong-Shenq;Kavallaris, Nikos I.
    貢獻者: 淡江大學數學學系
    關鍵詞: Electrostatic MEMS;touchdown;quenching;Morse index
    日期: 2012-05
    上傳時間: 2012-05-22 17:04:14 (UTC+8)
    出版者: Springfield: American Institute of Mathematical Sciences
    摘要: We consider a nonlocal parabolic equation associated with Dirichlet boundary and initial conditions arising in MEMS control. First, we investigate the structure of the associated steady-state problem for a general star-shaped domain. Then we classify radially symmetric stationary solutions and their radial Morse indices. Finally, we study under which circumstances the solution of the time-dependent problem is global-in-time or quenches in finite time.
    關聯: Discrete and Continuous Dynamical Systems 32(5), pp.1723-1746
    DOI: 10.3934/dcds.2012.32.1723
    顯示於類別:[數學學系暨研究所] 期刊論文


    檔案 描述 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋